Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigendum: ``Estimates for the Chebyshev function $ \psi(x)-\theta(x)$'' [Math. Comp. 44 (1985), no. 169, 211-221; MR0771046 (86k:11005)]


Author: N. Costa Pereira
Journal: Math. Comp. 48 (1987), 447
MSC: Primary 11A25; Secondary 11N45, 11Y35, 33A70
Original Article: Math. Comp. 44 (1985), 211-221.
MathSciNet review: 866126
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A25, 11N45, 11Y35, 33A70

Retrieve articles in all journals with MSC: 11A25, 11N45, 11Y35, 33A70


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1987-0866126-5
PII: S 0025-5718(1987)0866126-5
Article copyright: © Copyright 1987 American Mathematical Society